# SDR UALA2009072802255

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 66,804 hours, 19,375 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 132
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CREW REPORTS:  DURING RT ENGINE START, NORMAL STARTER CUTOUT BUT HAD START VALVE LIGHT REMAINED ILLUMINATED, FOLLOWED FM PROCEDURE, S-DWN ENGINE.  START VALVE LIGHT INOP 'D.  STARTER CUTOUT NORMAL & DUCT PRESS RECOVERS NORMAL.  REPLACED STARTER CONTROL VALVE, OP OK.
